2. An Autopsy Case of Fatal Anaphylactic Shock Following Fluorescein Angiography

@article{Hitosugi20042AA,
  title={2. An Autopsy Case of Fatal Anaphylactic Shock Following Fluorescein Angiography},
  author={M. Hitosugi and Kazunobu Omura and Tomoko Yokoyama and H. Kawato and Y. Motozawa and T. Nagai and S. Tokudome},
  journal={Medicine, Science and the Law},
  year={2004},
  volume={44},
  pages={264 - 265}
}
We present a rare autopsy case of fatal anaphylactic shock following fluorescein angiography. A 71-year-old Japanese woman undergoing retinal angiography to evaluate diabetic retinopathy died immediately after an injection of sodium fluorescein. Forensic autopsy and post-mortem biochemical analyses revealed an elevated serum level of tryptase which, in the absence of morphologic changes suggesting injury or disease, confirmed the diagnosis of fatal anaphylactic shock. Although serious adverse… Expand
Optical Coherence Tomography Angiography in Diabetes
Trade-off between benefit and harm is crucial in health screening recommendations. Part I: general principles.
...
1
2
...

References

SHOWING 1-6 OF 6 REFERENCES
Fatal anaphylactic shock during a fluorescein angiography.
Serum tryptase: an indicator of anaphylaxis following fluorescein angiography
Low incidence of side effects following intravenous fluorescein angiography.
Fluorescein angiography complication survey.
Time course of appearance and disappearance of human mast cell tryptase in the circulation after anaphylaxis.
Fluorescein angiography complication
  • survey. Ophthalmol
  • 1986